Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Immersions of real flag manifolds


Author: R. E. Stong
Journal: Proc. Amer. Math. Soc. 88 (1983), 708-710
MSC: Primary 57R42
MathSciNet review: 702304
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows that, in many cases, Lam's immersions of real flag manifolds are best possible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R42

Retrieve articles in all journals with MSC: 57R42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0702304-1
PII: S 0002-9939(1983)0702304-1
Article copyright: © Copyright 1983 American Mathematical Society